# SDR CA990311047

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 280040102
- Condition: Failed
- Location: Altimeter
- Part time: 325 hours
- Component: Meggitt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE CREW NOTED THE RIGHT DIGITAL DISPLAY ON THE RIGHT ALTIMETER WAS DARK AND SHOWED FAILED.  PRESENT RELIABILITY FOR THIS PART NUMBER UNIT IS 1.89 FAILURES PER 1,000 FLIGHT HOURS.  MANUFACTURED BY MEGGITT AVIONICS.
